MAUDE Adverse Event Report: PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
There were no allegations of patient/user harm.The customer reported that "a battery melted in the back of the reported analyzer, causing it to get hot to the touch." contact also reported burning smell.
 
Additional Manufacturer Narrative
Currently it is unknown whether the device may have malfunctioned, as the device was returned and the customer complaint could not be duplicated.It is known that improper insertion of batteries - in any device - may result in overheating, battery leakage, etc., which is stated in the labeling of most battery manufacturers.

Brand Name
CARDIOCHEK PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer Contact
randall cundiff
4600 anson blvd
whitestown, IN 46075
MDR Report Key22881462
Report Number1836135-2025-00013
Device Sequence Number10062726
Product Code CGA
UDI-Device Identifier00381932700016
UDI-Public(01)00381932700016(8012)1.11
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K140068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown